Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Joint Laxity (4526)
Date of Event
10/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-00217; 540-01-001, s805 - wear/excessive wear, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.